# SDR USAA2013122300008

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 42,260 hours, 17,296 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

STARTED APU ON LANDING IN PHX, TURNED ON APU BLEED & IMMEDIATELY STARTED SMELLING A DIRTY SOCK SMELL.  R & R APU NR 4 TURBINE BEARING CAVITY VENT TUBES PRESS & RETURN LINE PACKING’S IAW AMM 49-91-53-000-001-A & 49-91-53-400-001-A.  OPERATIONS & LEAK TESTED GOOD. COMPLIED WITH JOB CARDS 26L00021001 & 26L00021002 FOR TROUBLE SHOOTING & REPAIR OF APU OIL SMELL.  COMPLIED WITH DECONTAMINATION OF ESC IAW CARD 26L00021004.  ACFT OK FOR SERVICE.
